Please help...

Discussion in 'Duromine Questions and Answers' started by Phly30M, Jul 31, 2014.

  1. Phly30M

    Phly30M New Member
    Registered

    Joined:
    Jul 25, 2014
    Messages:
    1
    Likes Received:
    0
    I am a 21 year old female I weigh 111kg and I'm quite short. I started duromine about 8 days ago. I have lost nothing not even a gram. I exercise, I've cut down on my food intake, I drink water and I have lost nothing. Am i doing something wrong? Please do help as this thing is quite expensive and I don't want to be wasting my time. The only side effects are dry mouth and throat. I am feeling quite depressed and very low. Please do help
     
  2. Miss T

    Miss T Member
    Registered

    Joined:
    Jul 17, 2014
    Messages:
    25
    Likes Received:
    49
    Hi...

    My advise is DONT give up. I believe your mindset has alot to do with how you loose weight, try keep positive and soon you will feel in control and happy.

    Regards
    Miss T
     
  3. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,160
    Likes Received:
    853
    Hello dear Phly30M :)

    Eight days hm.. some people get used to the pills in a week. Sometimes your body just needs time. Seems you're doing everything right. You said you're exercising, how exactly? Can you describe? Or maybe write down your daily schedule here so we understand what's wrong...
    Typically people have no problems with losing if they:

    - take the pill early in the morning (at the same time every day); *
    - have nourishing breakfast, lunch, dinner and a couple of healthy snacks in between throughout a day (it is important to still eat, however in small portions); *
    - drink plenty of water; **
    - exercise regularly (walking for 30-45 minutes or attend gym - cardio and strength, pilates, stretch, etc.); **
    - make up a healthy diet (veggies, low-fat meat, fruit, nuts, dairy, eggs / no fried, fatty food, no soda drinks, no alcohol, no sweets); **

    Oh, sometimes water retention might be a problem. For example prior to your periods. If you are in the middle of your cycle than maybe this is the reason you are not losing numbers on the scales. I would suggest you to wait for a month at least (you have the month-supply of your pills anyways, so keep taking them and wait). One more thing: how do you measure and weigh yourself? It is recommended to do weigh ins once in a week/better two, sometimes once per month, depends on your patience. Better in the morning before having breakfast, with no clothes on. Sometimes in people with that amount of weight like yours, the numbers are going down slowly, but the weight loss process is still running. I hope you got my point.

    P.S. I am sure you are no exception and soon you'll be jumping to the ceiling because of your first loss of few kilograms. That I wish you! Good luck and feel free to ask more qustions.

    --
    *points marked we do not know whether you are doing this or not
    ** points marked we do know you are doing, using the pills
     
Loading...